# SDR FDEA2019112213025

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: A54612093201
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON TOP O/B METAL SEAL I/B T/R HINGE PANEL CRACKED REMOVED, REPAIRED, AND REINSTALLED #2 PYLON O/B EXTRUSION EDGING IAW AIRBUS   DWG A54612094, ISSUE D AND A300-600 SRM 54-56-10, CONFIG-1, FIGURE 201.  FEDEX EA:   6-5450-T0350729 P1.  NACELLES/PYLONS - PYLON FILLETS/ FAIRINGS - RH PYLON OUTBOARD   APRON FAIRING CRACK REPAIR.
